Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 8421396, 5 pages
Research Article

Two Classes of Topological Indices of Phenylene Molecule Graphs

School of Mathematics and Statistics, Qinghai Nationalities University, Xining, Qinghai 810007, China

Received 1 March 2016; Accepted 3 April 2016

Academic Editor: Hua Fan

Copyright © 2016 Tingzeng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Shengzhang Ren, and Fang-an Deng, “The Harary Index of Trees with At Most One Generalized Center Vertex,” 2017 4th International Conference on Information Science and Control Engineering (ICISCE), pp. 717–722, . View at Publisher · View at Google Scholar
  • Tingzeng Wu, Huazhong Lü, and Xuexin Zhang, “Extremal Matching Energy of Random Polyomino Chains,” Entropy, vol. 19, no. 12, pp. 684, 2017. View at Publisher · View at Google Scholar
  • Tingzeng Wu, and Huazhong Lü, “Constructing Matching Equivalent Graphs,” Applied Mathematics, vol. 08, no. 04, pp. 476–482, 2017. View at Publisher · View at Google Scholar
  • Shengzhang Ren, Tingzeng Wu, Yue Hu, Kun Li, and Jia Zhang, “ Hosoya Index of Two Types of Four Leaves Polyphenyl Systems * ,” Polycyclic Aromatic Compounds, pp. 1–10, 2018. View at Publisher · View at Google Scholar